It is possible you have one or more coinfections, and amox. may not treat the coinfection(s) you may have. The red spots may be Bartonella, for example. And fevers...could be Lyme, could be a virus, could be Babesia., or something else... It is also possible you aren't on a high enough dose of amox. but I'm not sure what the optimal dose would be. I'd encourage you to seek help from an LLMD if possible.
I hope you feel better soon. Take care,
Chronic Lyme Disease, Bartonella (clinical dx only), Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication/Chemical Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, chronic Lymphopenia, etc.; G-Tube; TPN via PICC (plan to start weaning off again soon).
Meds: IV Cipro, Heparin (to flush PICC line), Singulair, Claritin, Domperidone, Colloidal Silver (topically & nasally), probiotics, digestive enzymes, Milk Thistle, Magnesium, homeopathy.